# SDR CA040309001

- Difficulty date: March 3, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 1143890503
- Condition: Severed
- Location: Power Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: E, D

## Discrepancy

(CAN) AFTER LANDING AND SUBSEQUENT TAXI THE RT ENGINE SPOOLED UP AND DID NOT RESPOND TO POWER LEVER MOVEMENT. THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT COMPLETED TAXI TO THE TERMINAL ON THE LT ENGINE. MAINTENANCE INVESTIGATED AND DISCOVERED THAT THE POWER LEVER CABLE HAD BEEN SEVERED BY THE PULLEY OF THE VAPOR CYCLE AIR CONDITIONING SYSTEM. THE CABLE HAD BEEN ROUTED TOO CLOSE TO THE PULLEY DURING AN ENGINE REMOVAL AND REINSTALLATION 64 HOURS PRIOR TO THE INCIDENT.
